# SDR FDEA202512262289

- Difficulty date: December 26, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RAMP PUSHBACK TOWBAR HAD DISCONNECTED FROM THE ACFT & ROLLED FWD STRIKING ACFT PUSHBACK TUG ON LOWER FWD LEFT LOWER SECTION OF THE FUSELAGE.  THIS IS A MAJOR REPAIR     REWORKED, REPAIRED, AND REPLACED AREA'S USING EA H-5310-T0383765 AS     COMPARTMENT FIRE AIRPLANE WAS REPAIRED BY BOEING AOG TEAM UNDER CONTRACT NUMBER FED-RE-  2406625 AND  APPROVED PER FAA FORM 337.  4EA MAJOR REPAIRS WERE PERFORMED. ALL REPAIRS ARE  CLASSIFIED AS CATEGORY A REPAIRS AS DEFINED IN  SRM 51-00-06.  R & R SECTION 43 LOWER CARGO  DOOR SURROUND.  R & R OF SECTION 43 KEEL BEAM  PANEL.  TRIM AND REINFORCING REPAIR TO THE FORWARD PRESSURE BULKHEAD BEAM. THIS REINFORCING REPAIR IS ALSO BEING TRACKED VIA EA H-5310-T0384867 (ER 25-02693) TO ASSIST IN ANY FUTURE MAJOR REPAIR SURVEYS.  MAJOR REPAIR
